Injections & Headaches

Injections for our embryo transfer are under way. Gave my first IM shot on Monday! I didn’t even feel it! Since I started the process for the FET on Oct. 2, it feel like it’s been a long month of meds and headaches. I’m so thankful we’ve only got 11 more days to go until they transfer in those embryos! Not that many of my meds will change, and I’ll still have to give myself shots after that (at least until we know if I’m pregnant or not), but this initial period of sorting out my TSH and getting acclimated to new medications will be DONE!

What a huge difference between going through IVF last year and going through the FET this year. I’ve learned so much about the Lord and myself during this space of time. Last year I was a complete basket case. I cried a lot during IVF and during the two week wait (2WW) until the blood test to find out if I was pregnant or not. I could barely hold it together, and I was so afraid to HOPE. But other than feeling fatigued, I really didn’t feel that bad with all the medications I was on at the time. Fast forward a year and some months… this time around I have complete peace about our FET. I don’t know if I’ll get pregnant, but I pray for it daily. I know it’ll be really hard if I don’t get pregnant, though. On the flip side, this round has been very tough physically. I’ve had headache almost every day for FIVE WEEKS. It’s been a total pain! I thought back and I think there have been 3 days where I did not have a headache.

My RE said he thinks the headaches are caused by the Lupron, even though I told him I’ve had the headaches for 5 weeks and I’ve only been on the Lupron for 2 weeks. He gave me the option to stop the thyroid medicine (he said he thought it was doubtful that it was causing the headaches). But it’s the only thing I’ve been on consistently for the last 5 weeks. I feel a little nervous to stop it as the research shows that a higher TSH is linked with miscarriages. But my TSH wasn’t that high to begin with (2.6). So I’m going to pray about stopping it today. Because I’m tired of functioning so poorly with these headaches. My concentration has become very poor.

So that’s the news. Not a lot to report, it’s kind of the same old story: “Blah blah blah headaches blah blah headaches…”

Thanks for praying for us!

Advertisements

4 Comments

Filed under FET, Infertility, IVF

4 responses to “Injections & Headaches

  1. I loved that you are closer to the Lord this time around because it makes the experience so much easier. I hate that you are experiencing migraines :/ I get them often and the doctor says they are due to fluctuating hormones. I am not on any fertility meds but I’m guessing that it’s part of your problemo as well. I hope they get better soon cause i know how much they SUCK! Sending you hugs! xo

  2. Thanks Elisha! It’s hard to know if I should wait it out another week until I’m off the Lupron or just stop the thyroid meds tonight. I need wisdom! xo

  3. Tough decision on the thyroid meds. It’s too bad that you have had so many side effects this time! Hoping all goes well for your transfer! I’m so glad you are feeling peace this time. 🙂

  4. Thanks for journeying with us! We are changed women now 🙂 more in His image 🙂 hugs!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s